# SDR AALA20151020014

- Difficulty date: October 20, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 19,399 hours, 7,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT CLIP NUT HOLE, BETWEEN STATIONS 344 - 360, BL0.  R & R INTERCOSTAL 141A5410-23 WITH NEW IAW SRM 51-40-23 & PRINT 141A5400-32.
